MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINALYSIS CUP KIT; SYSTEM, TRANSPORT, AEROBIC

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINALYSIS CUP KIT; SYSTEM, TRANSPORT, AEROBIC
Catalog Number 364946
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® urinalysis cup kit, the device experienced no label or missing label information ( all packaging level).The following information was provided by the initial reporter.The customer stated: it was reported that customer reports incidents where "extraction device for the urine, sicker would get pulled off by patient or just fall off leading to needle being exposed.".
 
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
Investigation summary: no samples or photos were returned by the customer in support of this complaint.Lot number is unknown.Bd was unable to duplicate or confirm the customer¿s indicated failure mode because no samples or photos were returned, and lot number is unknown.Lot number is unknown; therefore, no retention samples are available.The device history records could not be reviewed as the lot number is unknown.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD VACUTAINER® URINALYSIS CUP KIT
Common Device Name
SYSTEM, TRANSPORT, AEROBIC
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14349907
Report Number1917413-2022-00253
Device Sequence Number19858271
Product Code JTW
UDI-Device Identifier00382903649464
UDI-Public00382903649464
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K790366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364946
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown